Journal article icon

Journal article

ADE and SLE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/1751-8113/40/7/001

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
40
Issue:
7
Pages:
1427-1438
Publication date:
2007-02-16
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:38383fde-1d07-4705-a385-498e3af42363
Source identifiers:
240792
Local pid:
pubs:240792

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP